# SDR ABXA2021219022

- Difficulty date: February 19, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 88,203 hours, 22,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AMES TAMPA FACILITY, FWD CARGO FLOOR DECK SUPPORT ANGLE UNDER FLOOR WEB AT I/B SIDE OF POWER DRIVE 6R CORRODED. REMOVED INTERCOSTAL. FOUND ORIG MAT .100", MAT LOSS .018", MAT REMAINING .082". AREA FOUND TO BE OUT OF LIMIT. LOCATED AND DRILLED NEW INTERCOSTAL IAW B767-300 DWG 143T5019-31AND SRM 51-40-03. FABRICATED NEW INTERCOSTAL IAW B767-300 SRM 51-40-02
